Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Remarks on a paper of Hermann


Authors: Victor W. Guillemin and Shlomo Sternberg
Journal: Trans. Amer. Math. Soc. 130 (1968), 110-116
MSC: Primary 22.90
DOI: https://doi.org/10.1090/S0002-9947-1968-0217226-9
MathSciNet review: 0217226
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Claude Chevalley, Theory of Lie groups. I, Princeton Math. Series, Vol. 8, Princeton Univ. Press, Princeton, N. J., 1946. MR 0082628 (18:583c)
  • [2] Robert Hermann, The formal linearization of a semisimple Lie algebra of vector fields about a singular point, Trans. Amer. Math. Soc. 130 (1968), 105-109. MR 0217225 (36:316)
  • [3] Nathan Jacobson, Lie algebras, Interscience, New York, 1961. MR 0143793 (26:1345)
  • [4] Henri Poincaré, Oeuvres, Vol. 1, pp. 95-114, Gauthier-Villars, Paris, 1951.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22.90

Retrieve articles in all journals with MSC: 22.90


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0217226-9
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society